Browse By Publication: IMA Journal of Applied Mathematics

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: No Grouping | Volume | Authors/Creators
Number of items: 10.

Anh, Vo, Liu, Fawang, Shen, S, & Turner, Ian (2008) The fundamental solution and numerical solution of the Riesz fractional advection-dispersion equation. IMA Journal of Applied Mathematics, 73, pp. 850-872.
Number of citations in Scopus 50
Number of citations in Web of Science® 50

Binder, Benjamin J., Blyth, Mark G., & McCue, Scott W. (2013) Free-surface flow past arbitrary topography and an inverse approach for wave-free solutions. IMA Journal of Applied Mathematics, 78(4), pp. 685-696.
Number of full-text downloads 71
Number of citations in Scopus 7
Number of citations in Web of Science® 8

Chen, C.M., Liu, F., Burrage, K., & Chen, Y. (2012) Numerical methods of the variable-order Rayleigh-Stokes problem for a heated generalized second grade fluid with fractional derivative. IMA Journal of Applied Mathematics, pp. 1-21.
Number of full-text downloads 66
Number of citations in Scopus 4
Number of citations in Web of Science® 4

Liu, Q., Liu, F., Turner, I.W., & Anh, V. (2008) Numerical simulation for the 3D seepage flow with fractional derivatives in porous media. IMA Journal of Applied Mathematics, 74(2), pp. 201-229.
Number of full-text downloads 250
Number of citations in Scopus 21
Number of citations in Web of Science® 23

Lustri, Christopher J., McCue, Scott W., & Chapman, S. Jonathan (2013) Exponential asymptotics of free surface flow due to a line source. IMA Journal of Applied Mathematics, 78(4), pp. 697-713.
Number of full-text downloads 194
Number of citations in Scopus 6
Number of citations in Web of Science® 6

McCue, Scott W., Johnpillai, I. Kenneth, & Hill, James M. (2005) New stress and velocity fields for highly frictional granular materials. IMA Journal of Applied Mathematics, 70(1), pp. 92-118.
Number of full-text downloads 53
Number of citations in Scopus 3
Number of citations in Web of Science® 2

McCue, Scott W., Wu, Bisheng, & Hill, James M. (2009) Micro/nano particle melting with spherical symmetry and surface tension. IMA Journal of Applied Mathematics, 74, pp. 439-457.
Number of full-text downloads 314
Number of citations in Scopus 17
Number of citations in Web of Science® 13

Shen, S., Liu, F., Anh, V., Turner, I., & Chen, J. (2014) A novel numerical approximation for the space fractional advection-dispersion equation. IMA Journal of Applied Mathematics, 79(3), pp. 431-444.
Number of citations in Scopus 9
Number of citations in Web of Science® 9

Ye, H., Liu, F., Anh, V., & Turner, I. (2015) Numerical analysis for the time distributed-order and Riesz space fractional diffusions on bounded domains. IMA Journal of Applied Mathematics, 80(3), pp. 825-838.
Number of full-text downloads 18
Number of citations in Scopus 4
Number of citations in Web of Science® 11

Zhuang, P., Liu, F., Anh, V., & Turner, I. W. (2009) Stability and convergence of an implicit numerical method for the non-linear fractional reaction-subdiffusion process. IMA Journal of Applied Mathematics, 74(5), pp. 645-667.
Number of full-text downloads 201
Number of citations in Scopus 32
Number of citations in Web of Science® 28

This list was generated on Sun May 28 14:17:44 2017 AEST.